# SDR SWIA202264848

- Difficulty date: January 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280  CROSS BEAM FWD FLOOR SUPPORT HAS CORROSION     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW FWD FLOOR SUPPORT AT FS280 REF CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG# CC670-34010 REV-K. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
